# SDR V0XR201310080263

- Difficulty date: October 14, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 13,580 hours, 8,995 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6905311728003S
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM CRACKED. COMPLIED WITH REO 670-53-11-864. NDT PERFORMED.   NO DEFECTS NOTED. PERFORMED REPAIR ON FLOORBEAM IAW REO 670-53-11-864.
